# SDR IPXA2022121922222

- Difficulty date: October 29, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 53,649 hours, 8,408 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulted
- Location: Apu Fire Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG APU FIRE LINKED TO T3F18E000L8ZJ.   REPLACED AFOLTS CARD PER 747 AMM 26-10-01.
